# SDR IXXA08SMN117S

- Difficulty date: March 27, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 99,983 hours, 32,243 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Part time: 99,983 hours, 32,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT ELEVATOR UPPER SKIN DENTED AT STATION XE 200.2379.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGE SKIN.  FABRICATED NEW SKIN AND FINGER DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  PERFORMED BALANCE FOUND MOMENT WITHIN TOLERANCE, MOMENT 1448-2.  INSTALLED NEW FASTENERS AND REPAIR PARTS AT STATION XE 132.000 TO XE 246.000 IAW DC8 SRM 51-1-11, DC8 SRM 55-4-1 FIGURE 1 SHEET 1 AND 2 ITEM "E" AND "F", DC8 SRM 55-1-0 PAGE 1, 51-1-21, DC8 SRM 51-1-9 TR NUMBER 51-142, 51-1-9A TR NUMBER 51-141, AND DC8 SRM 51-1-8B.
